ClinVar Miner

Submissions for variant NM_000317.3(PTS):c.297C>A (p.Tyr99Ter) (rs145882709)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Counsyl RCV000410240 SCV000485729 likely pathogenic BH4-deficient hyperphenylalaninemia A 2016-11-02 criteria provided, single submitter clinical testing
Invitae RCV000410240 SCV001381866 pathogenic BH4-deficient hyperphenylalaninemia A 2020-10-23 criteria provided, single submitter clinical testing This sequence change results in a premature translational stop signal in the PTS gene (p.Tyr99*). While this is not anticipated to result in nonsense mediated decay, it is expected to disrupt the last 47 amino acids of the PTS protein. This variant is present in population databases (rs145882709, ExAC 0.001%). This variant has been observed to be homozygous or in combination with another PTS variant in individuals affected with PTS-related conditions (PMID: 27246466, 16917893, 23942198). ClinVar contains an entry for this variant (Variation ID: 370413). For these reasons, this variant has been classified as Pathogenic.
Baylor Genetics RCV000410240 SCV001528353 pathogenic BH4-deficient hyperphenylalaninemia A 2018-02-27 criteria provided, single submitter clinical testing This variant was determined to be pathogenic according to ACMG Guidelines, 2015 [PMID:25741868]. This variant has been previously reported in patients [PMID 16917893, 27246466, 25087612, 25525159]

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.